# SDR IPXA2014081383968

- Difficulty date: August 1, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,658 hours, 6,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 261BH DELAMINATED AT CORNER.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40552-B.
